# SDR FDEA201303130566

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 82,025 hours, 28,515 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

ON FINAL, RECEIVED A HEADWINS SHEAR WITH GUIDANCE, WINDS WERE 310/48.   WENT AROUND.  AIRSPEED FLUCTUATED NOT MORE THAN 5KTS,  NO ENGINE EXCEEDENCES,  NO ABRUPT ELEVATOR OR FLIGHT CONTROL MANUEVERING.  UNEVENTFUL LANDING.   FOUND FCC2 SHOWING LAST LEG FAULT "LAT ACC INV" FOR ALL THREE ADIRU.  TROUBLESHOT IAW FIM 22-01-22 AND PERFORMED AUTOLAND SYS R-T-S IAW AMM 22-00-00. ALL SYS PASS. PERFORMED FUNCTIONAL TEST OF ADIRU 1, 2, & 3 IAW AMM 34-43-00-5, ALL SYS PASS,  ACFT OK.  FOR SERVICE.  ACFT REMAINS CAT 3.
